# SDR REXA2020012830100

- Difficulty date: January 23, 2020
- Submitted: January 28, 2020
- Operation: Air carrier
- Aircraft: N147PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15147
- Aircraft time: 28,753 hours, 20,406 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Fitting
- Part number: CC670321793S
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

"INITIAL INSPECTION: CORROSION ON FWD JACK FITTING LH SUPPORT ATFWD AVIONICS COMPARTMENT.(SM)(E/E)(TCI 53-10-305)                            
"||CORROSION LEVEL 2|| FWD JACK FITTING LH SUPPORT WAS REPLACED PER CRJ900 SRM 51-42-06-001-001-A01 AND CRJ900 SRM 51-42-20-001-001-A01
